Next Article in Journal
Computational Analysis of a Multi-Server Bulk Arrival with Two Modes Server Breakdown
Previous Article in Journal
A Comparison on the Commutative Neutrix Products of Distributions
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 231-238;

Fundamental Theorems for the Hyperbolic Geodesic Triangles

Department of Mathematics, Faculty of Science, Universty of Celal Bayar, Muradiye Campus, 45047, Manisa, Turkey
Author to whom correspondence should be addressed.
Published: 1 August 2005
PDF [204 KB, uploaded 31 March 2016]


In this work, we state and prove the sine, cosine I, cosine II, sine-cosine and cotangent rules for spherical triangles on the hyperbolic unit sphere H02 in the Lorentzian space R13.
Keywords: Lorentzian Space; Geodesic Triangles; Sine-Cosine Rules Lorentzian Space; Geodesic Triangles; Sine-Cosine Rules
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Uğurlu, H.H.; Kazaz, M.; Özdemir, A. Fundamental Theorems for the Hyperbolic Geodesic Triangles. Math. Comput. Appl. 2005, 10, 231-238.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top